# SDR CA020104014

- Difficulty date: December 6, 2001
- Submitted: February 28, 2002
- Operation: Air carrier
- Make and model: Cndair CL6002B19
- Aircraft time: 12,838 hours
- Engine: Ge CF343A1
- System (JASC): 2742 · Stabilizer Actuator
- Part: Control Unit
- Condition: Failed
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) STAB TRIM FAILED BOTH CHANNELS ON APPROACH INTO BOSTON. EMERGENCY LANDING DECLARED BY FLIGHT CREW. HORIZONTAL STAB CONTROL UNIT (HSTCU, MOTORS CONTROL UNIT (MCU) AND HORIZONTAL STAB ACTUATOR (HSTA)REPLACED. SYSTEM TESTED AS PER AMM. CONSIDERED SERVICEABLE.
